Alert archive / West Virginia / Flash Flood Warnings in 2010

Flash Flood Warning 50, NWS Charleston, WV

August 3, 2010Tyler County, West Virginia

NWS Charleston, WV issued this flash flood warning at Aug 3, 2010, 8:23 PM EDT for Tyler County, West Virginia. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2010, 8:23 PM EDT (00:23 UTC)
Expired
Aug 3, 2010, 9:53 PM EDT
In force
90 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

County Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 134 km from the middle of the area, began a volume at 00:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 0.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WGUS51 KRLX 040023
FFWRLX
WVC095-040230-
/O.NEW.KRLX.FF.W.0050.100804T0023Z-100804T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
823 PM EDT TUE AUG 3 2010

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TYLER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MIDDLEBOURNE...

* UNTIL 1030 PM EDT

* AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
CHARLESTON.

&&

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3946 8069 3936 8084 3940 8099 3945 8103
      3946 8103 3947 8106 3948 8106 3959 8095

$$

14
1 follow-up statement
165 
WGUS71 KRLX 040153
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
953 PM EDT TUE AUG 3 2010

WVC095-040201-
/O.CAN.KRLX.FF.W.0050.000000T0000Z-100804T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TYLER WV-
953 PM EDT TUE AUG 3 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR TYLER COUNTY...

HEAVY RAIN HAS MOVED OUT OF THE AREA. AS A RESULT THE FLASH FLOOD 
WARNING HAS BEEN CANCELLED. LIGHT TO MODERATE RAIN CAN BE EXPECTED 
LATER TONIGHT...BUT STREAMS AND CREEKS SHOULD REMAIN INSIDE THEIR 
BANKS.

TURN AROUND DON'T DROWN. DO NOT DRIVE YOUR CAR ON FLOODED ROADWAYS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE 877-633-6772 WHEN YOU CAN DO SO SAFELY.

LAT...LON 3946 8069 3936 8084 3940 8099 3945 8103
      3946 8103 3947 8106 3948 8106 3959 8095

$$

14

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 8:12 PM EDT, 11 minutes earlier.

Area forecast discussion, Aug 3, 8:12 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
812 PM EDT TUE AUG 3 2010

.SYNOPSIS...
UPPER LEVEL DISTURBANCES AND THEN AN APPROACHING COLD FRONT WILL
BRING UNSETTLED WEATHER INTO THURSDAY WITH SHOWERS AND
THUNDERSTORMS.  HIGH PRESSURE WILL FOLLOW FOR FRIDAY AND THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
NOT MUCH ON RADAR NOW BUT HIGH RESOLUTION MODELS SHOW BOUNDARY
ACROSS NORTHERN PORTIONS OF CWA SETTING UP THIS EVENING WITH
DYNAMICS PROVIDING FORCING.  AS A RESULT HAVE GONE WITH HIGH POPS
FOCUSED ON THE BOUNDARY AND IN SYNC WITH THE PASSING OF THE UPPER
VORT AND MID LEVEL DEFORMATION OVER NIGHT.  WEAK WAVES CONTINUE
THROUGH WEDNESDAY SO HAVE KEPT LIKELY POPS THEN IN AFTERNOON.

A LITTLE UNCOMFORTABLE WITH THE BOUNDARY AROUND TONIGHT WITH HIGH
PRECIPITABLE WATER VALUES FORECAST TO DEVELOP NEAR THE BOUNDARY.
WILL HAVE THE EVENING SHIFT MONITOR THE DEVELOPMENT OF PRECIPITATION
AND ASSESS WHETHER A WATCH MIGHT BE NEEDED FOR A FEW HOURS.

MAV MAX TEMPERATURES CONTINUE TO LOOK TOO HIGH SO HAVE GONE LOWER
FOR WEDNESDAY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
AFTER INITIAL SHORT WAVE PASSES THROUGH WEDS AFTERNOON...MID LEVEL
FLOW WILL REMAIN OUT OF THE WEST NORTHWEST WITH SEVERAL IMPULSES
RIDING ALONG IT. THIS WILL KEEP OUR CWA IN A STATE OF UNSETTLED
WEATHER PRIOR TO THE COLD FRONT RIDING THROUGH. BEST FORCING APPEARS
TO BE ACROSS THE NORTH...SO KEPT CHANCE POPS THERE MUCH OF WEDS
NIGHT.

THURS THE COLD FRONT DROPS THROUGH WITH SHOWERS AND THUNDERSTORMS
EXPECTED. PW VALUES ALONG THE FRONT ARE FORECAST AROUND THE 2 INCH
MARK AND WITH THE NE TO SW ORIENTATION...HAVE LEFT MENTION OF
POSSIBLE WATER PROBLEMS OUT OF HWO. THIS DESPITE HPC ISSUING A
SLIGHT RISK OF EXCESSIVE RAINFALL FOR MUCH OF OUR CWA THURS. WILL
HAVE TO KEEP AN EYE ON RAINFALL AMOUNTS OVER NEXT DAY OR SO TO SEE
HOW FFG WILL RESPOND.

TEMPS WILL HOVER IN THE UPPER 80S TO LOW 90S ON THURS IN THE WAA
AHEAD OF THE FRONT. IT APPEARS THE MAV IS STILL GROSSLY
OVERESTIMATING THE HIGH TEMPERATURES...SO STUCK CLOSER TO THE MET.
THE MET MAY EVEN BE A FEW DEGREES WARM...AS AM EXPECTING CLOUDS TO
HAMPER THE HEAT THURS. FRI SEES RELATIVELY COOLER AND DRIER AIR
MOVING BACK INTO THE REGION HEADING INTO A COMFORTABLE WEEKEND.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
KEPT EXTENDED ON TRACK WITH PREVIOUS FORECAST KEEPING MAINLY DRY
CONDITIONS IN THROUGH EARLY NEXT WEEK. FRONTAL BOUNDARY DIPS WELL
SOUTH FRI EVENING WITH MUCH DRIER AIR WORKING IN BEHIND.
CONSIDERABLE RUN TO RUN AGREEMENT ON GFS/ECMWF WITH DRIFTING A
SURFACE HIGH OVERHEAD THIS WEEKEND. ALL IN ALL ITS SHAPING UP TO BE
A NICE WEEKEND AHEAD.

DIVERGING SOLUTIONS ON THE HANDLING OF A LOW PRESSURE SYSTEM MIDWEEK
NEXT WEEK.  06Z GFS DEVELOPS SURFACE LOW AND DEEPENS IT WHILE
TRACKING ACROSS GREAT LAKES TUES AND WEDS. 00Z ECMWF IS MUCH SLOWER
AND WEAKER IN THE DEVELOPMENT OF THIS LOW. NOT REALLY TOO CONCERNED
AT THIS POINT WITH PLACEMENT AND TIMING OF POPS...BUT HAVE INITIALLY
SIDED WITH THE ECMWF SOLUTION.

TEMPS THIS WEEKEND WILL ONCE AGAIN BECOME MODERATED IN THE POST
FRONTAL ENVIRONMENT...HAVE HIGHS REACHING LOW TO MID 80S ACROSS CWA
SAT AND SUN. ANOTHER WARM UP EXPECTED EARLY INTO NEXT WEEK AS UPPER
RIDGE STARTS TO NOSE IN FROM THE SOUTHWEST.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A SERIES OF UPPER LEVEL DISTURBANCES MOVING ESE FROM NRN OHIO
THROUGH NRN WV WILL RESULT IN SHRA/TSRA FROM E CNTRL OHIO THROUGH
NRN WV AND ON DOWN INTO THE CENTRAL MTNS OF WV AS WELL THIS PD.  THE
FIRST BATCH...A SMALL CLUSTER OVER NW WV THIS EVENING...WILL AFFECT
CKB AND EKN LATER THIS EVENING...EKN LATEST.  THIS CLUSTER WILL
EXPAND AND WORK ITS WAY DOWN IN TO THE CENTRAL MTNS OVERNIGHT.
CONFIDENCE IN A SCENARIO LIKE THIS IS MEDIUM AT BEST.

A SECOND BATCH IS FORECAST TO REACH ERN OHIO WED MORNING AND THEN
SPREAD SE ACROSS NRN AND CNTRL WV DURING THE MIDDAY AND AFTERNOON
HOURS WED.  SHRA/TSRA WITH THIS BATCH WILL BE MORE NUMEROUS OVER A
LARGER AREA WED AFTN..WITH THE HELP OF THE HEATING OF THE DAY IN
THIS VERY WARM AND SOUPY AIR MASS.

MVFR TO IFR CONDITIONS ARE LIKELY UNDER ANY HEAVIER SHOWER OR
THUNDERSTORM.

FLOW WILL BE LIGHT SW AT THE SFC AND MODERATE W ALOFT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: MEDIUM CONFIDENCE IN CONDITIONS LOWERING TO IFR
IN PRECIPITATION OVERNIGHT.  HIGH CONFIDENCE CONDITIONS WILL IMPROVE
TO VFR WED MORNING BEFORE MEDIUM CONFIDENCE IN SHOWERS AND
THUNDERSTORMS WED AFTN.

ALTERNATE SCENARIOS: TIMING OF PRECIPITATION CAN CHANGE DEPENDING
UPON THE EVOLUTION OF DISTURBANCES TRIGGERING THE PRECIPITATION. IFR
FOG MAY BE WIDESPREAD AFTER MIDNIGHT WHERE IT RAINS EARLIER
IMPROVING ONLY SLOWLY TO VFR WED MORNING.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            WED 08/04/10
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    M    L    M    M
EKN CONSISTENCY  H    H    H    M    M    L    L    L    L    M    M    M
PKB CONSISTENCY  M    M    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    M    M    M    M    L    L    M    M    M    M    M

AFTER 00Z THURSDAY...
IFR POSSIBLE IN CONVECTION THURSDAY.

&&

.EQUIPMENT...
PKB ASOS STILL HAVING PROBLEMS PROVIDING ONLY PARTIAL DATA.
TECHNICIANS ON SITE.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...AAR/TAX
NEAR TERM...AAR
SHORT TERM...TAX
LONG TERM...TAX
AVIATION...TRM
EQUIPMENT...TRM
Hazardous weather outlook, Aug 3, 3:32 AM EDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
332 AM EDT TUE AUG 3 2010

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-040745-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
332 AM EDT TUE AUG 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 3, 7:20 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
720 PM EDT TUE AUG 3 2010

OHZ076-WVZ010-011-019-040000-
PLEASANTS WV-RITCHIE WV-TYLER WV-WASHINGTON OH-
720 PM EDT TUE AUG 3 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RITCHIE...
NORTHEASTERN WASHINGTON...PLEASANTS AND TYLER COUNTIES...

AT 712 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 20 MILES SOUTH OF
BARNESVILLE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR SISTERSVILLE AROUND 740 PM...PADEN CITY
AROUND 745 PM...MIDDLEBOURNE AROUND 750 PM...WICK AROUND 755 PM AND
ALMA AROUND 800 PM.

THIS WILL IMPACT

I-77 BETWEEN MILE MARKERS 12 AND 13 IN OHIO.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3960 8138 3961 8126 3958 8125 3958 8104
      3956 8102 3961 8093 3959 8090 3959 8087
      3949 8072 3945 8063 3943 8067 3943 8071
      3939 8074 3926 8097 3958 8148 3963 8142

14
Special weather statement, Aug 3, 7:53 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT TUE AUG 3 2010

OHZ076-WVZ010-011-020-030-031-040045-
DODDRIDGE WV-HARRISON WV-LEWIS WV-PLEASANTS WV-TYLER WV-WASHINGTON OH-
753 PM EDT TUE AUG 3 2010

...A STRONG THUNDERSTORM WILL AFFECT DODDRIDGE...HARRISON...
NORTHEASTERN LEWIS...NORTHEASTERN WASHINGTON...PLEASANTS AND TYLER
COUNTIES...

AT 748 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF MIDDLEBOURNE...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

THIS STORM WILL BE NEAR ALMA AROUND 800 PM...LIMA AROUND 805 PM...
CANTON...AND WEST UNION AROUND 815 PM...SMITHBURG...BLANDVILLE...AND
CENTER POINT AROUND 820 PM...BLANDVILLE...NEW MILTON AND SEDALIA
AROUND 825 PM.

THIS WILL IMPACT

I-79 BETWEEN MILE MARKERS 97 AND 120.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS...
HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE
AREAS AND LOW LYING SPOTS.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3952 8074 3949 8072 3947 8065 3924 8018
      3898 8040 3930 8089 3938 8091 3939 8095
      3935 8096 3956 8129 3958 8114 3958 8104
      3956 8102 3960 8096 3961 8093

14

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 1:27 AM EDTSpecial Weather StatementRLXPocahontas63 min
Aug 4, 5:32 AM EDTSpecial Weather StatementRLXJackson, Mason, Pleasants, Ritchie, Wirt, Wood58 min
Aug 4, 7:00 AM EDTSpecial Weather StatementRLXClay, Kanawha, Nicholas, Webster60 min
Aug 4, 3:38 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wood52 min
Aug 4, 4:29 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Jackson, Lewis, Mason and 6 more61 min
Aug 4, 4:56 PM EDTSevere Thunderstorm WarningRLXBarbour, Gilmer, Harrison, Lewis, Taylor, Upshur64 min
Aug 4, 5:35 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Mason, Putnam and 1 more55 min
Aug 4, 5:46 PM EDTSevere Thunderstorm WarningRLXBarbour, Braxton, Clay, Fayette, Kanawha, Nicholas and 3 more59 min
Aug 4, 6:24 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more66 min
Aug 4, 6:37 PM EDTSpecial Weather StatementRLXBarbour, Randolph, Taylor, Upshur53 min
Aug 4, 7:37 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming38 min

Nearby

Flash Flood Warnings in West Virginia, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.